# SDR ASAA2019120531505

- Difficulty date: December 3, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 50,450 hours, 15,000 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 1601
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 94,205 hours, 39,908 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUM ON MC RECALL. RESETS W/ MC RESET. GROUNDED - YES. REMOVED AND REPLACED CONTROL CABIN TRIM MODULATING VALVE IAW B737-800 AMM 21-61-21-000-801 AND 21-61-21-400-801. ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002. ETOPS GROUND FUNCTIONAL CHECK GOOD. CLEARS MEL 21-21G.
